# SDR ASAA2024113054453

- Difficulty date: November 30, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION HAS CORROSION STA 727A TO 767. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2, REM,OVED AND REPLACED TRANSITION PANEL IAW B737-800 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 W: 2" O: 0.040" R: .033" L: 5" D: .007.
